MAUDE Adverse Event Report: HERAEUS MEDICAL SOLO PLUS STIFF HYBRID GUIDEWIRE

HERAEUS MEDICAL SOLO PLUS STIFF HYBRID GUIDEWIRE
Catalog Number HW35SS
Medical Device Problem Codes Flaked (1246); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent ureteroscopy lithotripsy for kidney stones.The hybrid guidewire (b)(6) was used for the first time.It was smooth and normal when it was inserted.After a period of time, the stent was placed over the guidewire.It was found that the green coating at the end of the guidewire fell off and was wrapped with the stent, almost falling on the patient.The doctors intraoperatively communicated in between and tried every means to remove the coating, which had some impact on the clinical operation and prolonged the operation time.At the same time, the doctor had great doubts about the quality of the product.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Complete initial reporter facility name: (b)(6) hospital.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted received one photo sample that shows top view of guidewire with jacket removed.Therefore, the reported event is confirmed.Labeling was found to be adequate.The baw is attached in the investigation overview tab.Dhr review did not show any problems or conditions that would have contributed to the reported event.Correction; d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient underwent ureteroscopy lithotripsy for kidney stones.The hybrid guidewire hw35ss was used for the first time.It was smooth and normal when it was inserted.After a period of time, the stent was placed over the guidewire.It was found that the green coating at the end of the guidewire fell off and was wrapped with the stent, almost falling on the patient.The doctors intraoperatively communicated in between and tried every means to remove the coating, which had some impact on the clinical operation and prolonged the operation time.At the same time, the doctor had great doubts about the quality of the product.

Brand Name
SOLO PLUS STIFF HYBRID GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
HERAEUS MEDICAL
5030 centerville road
st. paul
MDR Report Key22522109
Report Number1018233-2025-05918
Device Sequence Number9231520
Product Code EZB
UDI-Device Identifier00816840020296
UDI-Public(01)00816840020296(17)270807(10)9017818035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHW35SS
Device Lot Number9017818035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2025
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown